American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Xiangwen Zhang. On the boundary of Kähler cones. Proc. Amer. Math. Soc. 140 (2012) 701-705. MR 2846339.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth Stephenson. Circle packings in the approximation of conformal mappings. Bull. Amer. Math. Soc. 23 (1990) 407-415. MR 1049434.
Abstract, references, and article information   
View Article: PDF

[3] S. Świerczkowski. Interpretations of Euclidean geometry . Trans. Amer. Math. Soc. 322 (1990) 315-328. MR 982234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Branko Grünbaum and G. C. Shephard. Rotation and winding numbers for planar polygons and curves . Trans. Amer. Math. Soc. 322 (1990) 169-187. MR 1024774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Frankl and Vojtěch Rödl. All triangles are Ramsey . Trans. Amer. Math. Soc. 297 (1986) 777-779. MR 854099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanley Wagon. The use of shears to construct paradoxes in ${\bf R}\sp{2}$ . Proc. Amer. Math. Soc. 85 (1982) 353-359. MR 656101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arthur S. Hathaway. Quaternion space . Trans. Amer. Math. Soc. 3 (1902) 46-59. MR 1500586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1